View Single Post
Old 06-24-2004, 05:50 PM   #2
LouiseLaws LouiseLaws is offline
Veteran
 
Join Date: May 2004
Posts: 302
LouiseLaws HB User
Re: Need help with vaginal symptoms, ailment unkown

I would say that sounds like bacterial vaginosis, that would defiantly account for the irritation, inflammation and abnormal discharge, BV is made worse by menstruation because menstrual blood is nutritious and so gives the bacteria more of a chance of taking hold. It won’t explain the dizziness however will also explain stomach pains, often the ‘nasties’ that can cause BV and yeast infections lurk in the stomach, also BV itself in the vagina can cause period pain type symptoms.

If you use tampons, then stop now, tampons have many health risks, one of which is BV as they give the bacteria a nice oxygen filled, chemical containing, blood soaked wad of fabric to breed in/upon, try switching to menstrual cups instead if you are an internal menstrual product user.
Also be sure not to use any sort of soaps, douching or other chemicals in or around the vagina, they are not needed and will make BV and yeast infections more common as well as a lot worse.

Go to your GP or gynaecologist for treatment, it is not serious however can be very hard to ****, insure good vaginal hygiene and try to eat more pro-biotic yoghurt with live cultures to help defeat any nasties that may be lurking in your gut.